# SDR SIMA950751

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0128
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: S2711009100000
- Condition: Corroded
- Location: Left Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING BRIDGE INSPECTION, MAINTENANCE FOUND LT AILERON INBOARD BELLCRANK TO HAVE A CORRODED BEARING.  BELLCRANK WAS REMOVED AND REPLACED AND FUNCTIONAL TEST OF AILERON CONTROL SYSTEM WAS SATISFACTORY IAW ATR 42 J/C 27-10-00 FUT 10005-007.  AIRCRAFT RETURNED TO SERVICE.  (X)
